# SDR 95FDEA01208

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: M4391082024T3125
- Condition: Lightning Strike
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620 STR 24R AND 25R THERE IS A LIGHTNING STRIKE ON EXTERIOR SKIN.  BLENDED OUT LIGHTNING STRIKE, FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-30-1.  CUT OUT DAMAGE, INSTALLED REPAIR DOUBLER AND FILLER, ALL WORK WAS DONE IAW FEDEX SRM 53-30-3, 53-30-1.
